# SDR SWIA2021062859033

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION LOCATED IN AFT CARGO AREA IN FRONT OF AFT CARGO DOOR CUTOUT, APPROX AT FS1031.00 AT LBL27 (MARKED WITH RED GREASE PENCIL)      (C-CHECK RO 6/22/2021)    REPAIRED CORROSION LOCATED IN AFT CARGO AREA IN FRONT OF AFT CARGO DOOR CUTOUT, APPROX AT FS1031.00 AT LBL27 REF REF CRJ-900 SRM 51-21-06-001-001-A01, CRJ-900 SRM 53-61-43-101-001-A02, CRJ900 SRM 53-00-41-201-001-A03, CRJ 900 SRM 51-24-36-001-001-A01, CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-40-11-001-001-A01, CRJ 900 SRM 51-21-16-001-001-A01(TR51-0068) AND APPLIED CIC AS REQUIRED TO REPAIR AREA REF CRJ-900 SRM 51-21-11-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
